I usually take 20mg of propanolol once every few months for anxiety. However, I have several presentations to do this week and will be taking 20mg for 3 days straight. Is this too much where I would have to taper off?
Propranolol is a beta blocker to control certain heart conditions which is also given to help with anxiety. If you were taking for hypertension then it would be important to not just stop taking this medication. Since you are taking for reasons other than hypertension, I don't believe there is a problem. You shouldn't have to taper with such a short duration of use.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 16 Dec 2014 • 2 answers
Posted 13 Feb 2016 • 2 answers
Posted 25 Apr 2016 • 1 answer
Posted 30 Sep 2018 • 3 answers